# SDR 97ZZZX3598

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 10290
- Condition: Failed
- Location: Cockpit Rate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE GYRO WILL NOT STABILIZE AND OUTPUT CONSTANTLY FLUCTUATES.
